# SDR YENA2025052000513

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 77,654 hours, 27,719 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 43L BTW FR56 TO FR58 IN AFT CARGO COMPARTMENT(CPCP FINDING); FUR-A320-53-02198 REF AE NR 2025-168926, WO 2025-82/1 - REMOVED AND REPLACED PERMANENT REPAIR SECTION STRINGER 43L AND FASTENERS LOCATED BTW FR56 TO FR60 IN   AFT CARGO COMPARTMENT IAW A320 SRM 53-00-13-300-001.THE INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 60000FC/120000FH, SUBSEQUENT INSPECTION AT INTERVALS OF: TBD, INSPECTION METHOD: TBD IAW SRM 53-00-13-205-001 TABLE 4.
